Optical solitons with Kudryashov's quintuple power-law coupled with dual form of non-local law of refractive index with extended Jacobi's elliptic function


EKİCİ M.

OPTICAL AND QUANTUM ELECTRONICS, vol.54, no.5, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.1007/s11082-022-03657-0
  • Title of Journal : OPTICAL AND QUANTUM ELECTRONICS
  • Keywords: Solitons, Kudryashov's quintuple law, Non-local nonlinearity, FUNCTION EXPANSION METHOD, SPATIOTEMPORAL DISPERSION, ZAKHAROV-KUZNETSOV, WAVE SOLUTIONS, EQUATION, DARK, NONLINEARITY, PERTURBATION, FIBERS, BRIGHT

Abstract

The extended Jacobi's elliptic function scheme is implemented in this paper to recover a wide range of optical solitons for nonlinear Schrodinger's equation that comes with two forms of self-phase modulation effect. They are Kudryashov's quintuple power law together with dual-form of non-local nonlinearity. The extended Jacobi's elliptic function approach reveals bright, dark and singular soliton solutions along dark-singular form of straddled solitons.